# SDR HEEA076468

- Difficulty date: October 4, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N42EA
- Make and model: Bell 206L-3
- Aircraft serial: 51542
- Aircraft time: 9,735 hours
- System (JASC): 3442 · Weather Radar System
- Part: Control Head
- Part number: 4000038
- Part serial: 714
- Condition: Malfunctioned
- Location: Wx Radar
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HAS DEAD SPOT ON VOLUME CONTROL. REPLACED WITH SERVICEABLE PART.
